Tiz Tablet: Each film coated tablet contains Cetirizine Hydrochloride BP 10 mg.
Tiz Syrup: Each 5 ml syrup contains Cetirizine Hydrochloride BP 5 mg.
Tiz is indicated for the relief of symptoms associated with seasonal allergic rhinitis due to allergen. Symptoms treated effectively include sneezing, rhinorrhea, pruritus, ocular pruritus, tearing and redness of the eyes. Tiz is indicated for the relief of symptoms associated with perennial allergic rhinitis due to allergens. Symptoms treated effectively include sneezing, rhinorrhea, post-nasal discharge, nasal pruritus, ocular pruritus and tearing. Tiz is indicated for the treatment of the uncomplicated skin manifestations of chronic idiopathic urticaria. It is also used in allergen induced asthma.
Tiz Tablet : Each box contains 10 x 10’s tablets in Alu-PVC blister pack.
Tiz Syrup : Each bottle contains 60 ml syrup and a measuring cup.